Differential and Integral Equations

Nonlinear second-order elliptic equations with jump discontinuous coefficients. I. Quasilinear equations

N. Kutev and P.-L. Lions

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 5, Number 6 (1992), 1201-1217.

Dates
First available in Project Euclid: 10 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370875543

Mathematical Reviews number (MathSciNet)
MR1184022

Zentralblatt MATH identifier
0785.35037

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Kutev, N.; Lions, P.-L. Nonlinear second-order elliptic equations with jump discontinuous coefficients. I. Quasilinear equations. Differential Integral Equations 5 (1992), no. 6, 1201--1217. https://projecteuclid.org/euclid.die/1370875543


Export citation